# SDR ASOA201201348

- Difficulty date: April 23, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 23,955 hours, 16,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BRACKET FOR FLOORBOARD CORRODED ON AFT SIDE OF FS 280 AT S27.  R & R ANGLE IAW SRM 51-42-06.
